# SDR WX0A071897

- Difficulty date: March 30, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N878GA
- Make and model: Doug MD 83
- Aircraft serial: 53487
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND OVERWING EMERGENCY LIGHTS FWD NOT WORKING.  IAW AMM 33-53-01, TROUBLESHOT PROBLEM TO BE A BATTERY PACK.  FOUND BATTERIES ARE DEAD.  REPLACED BATTERIES & LIGHT CHECKED OK.
